Positive Rational Number of the FormÂ
Hongjian Li* and
Additional contact information
Hongjian Li*: Is with School of Mathematics, South China Normal University, Guangzhou 510631, China
Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 7, 93-99
LetÂ Â Â andÂ Â be positive integers withÂ Â . In this paper, we show that every positive rational number can be written as the formÂ Â Â , where m,n?N if and only ifÂ Â Â orÂ Â . Moreover, ifÂ Â , then the proper representation of such representation is unique.
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2020:p:93-99
Access Statistics for this article
Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková
More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().